• Hi - if you have tried to donate and found that it hasn't worked please can you hit me up in PM? (Freya) I am trying to figure out with paypal what the issue is and they are asking for more data. It doesn't seem to be affecting everyone. Thank you so much :)
  • Hi - It is possible that I have figured out part of the problem with the donations. I believe that if you try to use paypal balance or your debit/credit card that should work now. Bank transfer still seems glitchy. If you try with a card and it fails please can you let me know? Fingers crossed that part is resolved though. Thanks so much for the support - Freya

weight gain on anti-depressent .

Status
Not open for further replies.
#1
anyone have the same issue? how fast is the weight gain ? i put on 15kg in 3 month :( and i feel terrible now . i used to wear sized 8 clothing , but now i barely can fit into size 12 . i feel terrile on my figure . i cant fit into any of my original clothing .
anyone have any idea how long would it take to take them off any idea once off the medication ?
 

aoeu

Well-Known Member
#2
I put on 15kg in -1- month starting pain meds, though Seroquel was supposed to have a similar effect and I gained nothing... As for getting it off, I suggest you take up running - it's good for your figure and it rivals antidepressants for treatment of depression (but keep taking those.)
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$217.00
Goal
$255.00
Top